# SDR COM31130

- Difficulty date: August 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341CA
- Make and model: Saab SF340A
- Aircraft serial: 340A021
- System (JASC): 2610 · Detection System
- Part: Connector
- Part number: M8372396K1005N
- Condition: Defective
- Location: Rt Nacelle
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

RIGHT TAIL PIPE HOT LIGHT ILLUMINATED SHORTLY AFTER TAKEOFF.  ENGINE WAS SHUT DOWN AND LIGHT EVENTUALLY WENT OUT.  FLIGHT RETURNED TO CVG.  REPLACED WIRING CONNECTOR 162VP.
